# SDR CA120502006

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,312 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: CSP3259
- Condition: Burned
- Location: Nr 1 Relay Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE, VISUAL INSPECTION DIODE 3261-CR2 WAS FOUND BURNED IN HALF.  THIS DIODE SUPPLIES DUPLICATE POWER FOR THE LANDING GEAR SYS. IT A LARGE DIODE PROTECTED BY HEAT SHRINK. NO FUNCTION THAT WOULD HAVE INDICATED THIS DIODE WAS FAULTY.
